# SDR ASAA2018092846285

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 11,304 hours, 3,642 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: None
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR PACK 1 REGUL FAULT GROUNDED - YES. NO FAULTS FOUND ON PFR. RESET AIR COND TEMP CLT # 1 CLEARED ON ECAM PER AMM 21-61-00. BITE/TEST, TEST GOOD.
